# SDR DALA2025022601480

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEBS (LOWER AND UPPER AREA) IN X=54 AND STA 225, STA 237, STA 258, STA 655, AND STA 663. ALSO, X=58 AND STA 668, STA 807 AT CPAX WAS CRACKED. SUMMARY OF NRC 00442: CUSP WEBS IN X=54 AND STA 225, STA 237, STA 258, STA 655, STA 663, ALSO X=58 AND STA 668 WERE REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 AND STA 807 AT CPAX WAS REPAIRED PER B717-200 SRM 51-70-01-2R. CUSP WEB IN X=54 AND STA 225 WAS ATTENDED UNDER NRC 00280 AND LP 0820562. (LP #0828892)
